Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

it has only been one week that i have been taking the pill. its scary to say my face looks good i havent been getting or waking up with anything. i KNOCK on wood everyday because i don't want to jinx it. i wonder when it will all just start. but until then i will love it :wub: i am only a teenager and trying to enjoy the summer . i might go to the beach tommorow is this a bad idea ? my friend owns a beach house down the jersey shore so we were going to go for the morning and i am going to sunblock myself 10x am i going to get blisters ?

Share this post


Link to post
Share on other sites

So its been 2 and half weeks and so far so good. I have not had the IB yet and I am hoping that I dont have one. I have mild acne but persistent that never responded to anything. I have to go for my blood work on Saturday and then I have to go to the dermotologist the following week. I think that she will raise me up from 40-60. So far the only side affects have been chapped lips and headaches and some mild back pain, but I will take that over my face always breaking out.

I never went to the beach so I did not have to worry about putting all the sun screen on. But it is the summer so I know I have to be extra careful!

Good luck to everyone on tane, I hope it works for all of you like it is working for me.

Share this post


Link to post
Share on other sites

Hi LIG!

Glad to hear that everything is going well for you! It sucks that we are doing this over the summer, but I figured the sooner the better...Right?

Share this post


Link to post
Share on other sites

Yeah have to be real careful in the sun, so everyone says. Anytime I have been out in the sun, I have loaded up on sunscreen. Neutrogena 45! Ug and I use to love tanning, but not my face. My face always got worse in the sun, it made my red marks even redder. Atleast we will be clear by Fall!!

I hate going to have my blood work done, but what can you do.

We just have to stay positive, everything I have read on the boards, say that you have good days and bad, so far I have had good days :angel:

Share this post


Link to post
Share on other sites

You're one of the lucky few! :D

I hope that it stays that way, but I fear once I am moved up to a higher dosage I will have more side effects. But I want this all to be over with so I am ready for the effects.

It helps having people to share it all with :D

Share this post


Link to post
Share on other sites

LIG-

So great to hear that everything is going well!

I love going tanning too!! it's going to be hard for me to give it up this summer but I think the results in the end are worth me missing one summer of tanning and being on the beach. I still plan to make trips to the beach...I just will be extremely careful and wear SPF 50 or so. I don't want to get burned and have blisters!!

I think you are right about the higher dosage...but just think, you are closer to clear skin! Plus, you have everyone here to help you stay positive!

Good luck with everything and keep us updated!!

Kristen :D

Share this post


Link to post
Share on other sites

LIG-

So great to hear that everything is going well!

I love going tanning too!! it's going to be hard for me to give it up this summer but I think the results in the end are worth me missing one summer of tanning and being on the beach. I still plan to make trips to the beach...I just will be extremely careful and wear SPF 50 or so. I don't want to get burned and have blisters!!

I think you are right about the higher dosage...but just think, you are closer to clear skin! Plus, you have everyone here to help you stay positive!

Good luck with everything and keep us updated!!

Kristen :D

Thanks Kristen:

Yeah I am so afraid about the beach or even being outside all day. I am very nervous about dong the higher dosage but I am afraid because I have not had alot of side effects the derm might think its not working. My red marks are clearing up a little but the good thing is that I am not breaking out anymore.

I cant believe that I am almost done with my first whole pack, that I have been on the accutane for a month. Saturday is blood work and then Thursday is the derm appt, I go at 7:15am in the morning, I just hope there is no problems with I-Pledge it was such a pain last month.

Well I hope your journey is going as good as mine and as fast.

Here is to clear skin!!! :hand:

Share this post


Link to post
Share on other sites

Life is great-

I bet it's nerve-wracking having to up your dose...but just think you are that much closer to clearer skin!! I am only on 20mg right now and will probably be a nervous wreck when I get bumped up to a higher dosage.

I don't think the derm will think that it's not working...some people don't get the side effects as severely as others do. You might feel the side effects more once your dosage is upped.

Soo your bloodwork is coming up and then hopefully your derm app. will go well!! One month already done!!! I am super jealous! Glad to hear your red marks are fading too!

Keep the updates coming!!

Kristen :)

Share this post


Link to post
Share on other sites

Hi all, sorry i have not updated. Went to get my bloods saturday morning, sucks having to get up so early. I hate getting my blood work done. I cant believe it will be one month that I am on the tane this week. My lips are so chapped they are starting to bleed and I have been getting alot of lower back pain again :confused: I have not had any new break outs so if I only have to put up with the chapped lips and the pain, then I guess that is better then alot of new breakouts. Going to the derm on Thursday hoping that she will keep me on the 40 that I am on and not raise it.

It was a hard weekend staying out of the sun, it was so hot and I just wanted to go in the pool. I wound up going in and covering my face! Hey have to live a little.

Will keep everyone updated.

Heres to clear skin, 5 more months to go :D

Life is great-

I bet it's nerve-wracking having to up your dose...but just think you are that much closer to clearer skin!! I am only on 20mg right now and will probably be a nervous wreck when I get bumped up to a higher dosage.

I don't think the derm will think that it's not working...some people don't get the side effects as severely as others do. You might feel the side effects more once your dosage is upped.

Soo your bloodwork is coming up and then hopefully your derm app. will go well!! One month already done!!! I am super jealous! Glad to hear your red marks are fading too!

Keep the updates coming!!

Kristen :)

Share this post


Link to post
Share on other sites

You may be able to skip any IBO even if your dose is

increased. I hope that is the case.

I am glad that your clearing without having to

go through many of the side effects. The lip

thing is expected. They say 90% of the people

on Tane get dry lips.

Share this post


Link to post
Share on other sites

LIG,

Glad that things are going fairly well for you. I too love being out in the sun especially since I'm eternally cold. I've found that if you use a good sun block and limit your time in the sun, it can be ok. I've been doing bits of yard work and swimming and as long as I prepare I'm ok. I do get tired easier than before but I guess that's to be expected. I'm also finished with my first month and it's not nearly as bad as some people make it out. The I Pledge is a real pain in the ass, but hopefully it'll be worth it in the long run.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×